My 9 year old has been on clonidine for 5 years to help him sleep. 3 days ago, his dr replaced his clonidine with kapvay .1mg and now he has been staying awake until about 5 a.m. Is this normal? Can I give him his clonidine with the kapvay? Should I ask to take him off of the kapvay? Please help!
Insomnia is a common side effect of Kapvay. If it persists then please talk to the doctor. Obviously your child needs sleep, so if something can be given to help sleep it would be helpful. Or the doctor may decide to review the use of the medicine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Nov 2009 • 15 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Just started on Adderrall xr for my ADD (20mgs per
Posted 30 Jan 2011 • 4 answers
Posted 17 Nov 2011 • 1 answer
Posted 16 Mar 2013 • 4 answers
Posted 16 Sep 2014 • 1 answer